Show simple item record

dc.contributor.authorCatrina, Florin ( )
dc.date.accessioned2021-07-21T15:10:03Z
dc.date.available2021-07-21T15:10:03Z
dc.date.issued2006-11-26
dc.identifier.citationCatrina, F. (2006). On a Brezis-Nirenberg type problem. Electronic Journal of Differential Equations, 2006(146), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14019
dc.description.abstractIn this note we discuss the existence and symmetry breaking of least energy solutions for certain weighted elliptic equations in the unit ball in ℝN, with zero Dirichlet boundary conditions. We prove a multiplicity result, which answers one of the questions we left open in [6] regarding a Brezis-Nirenberg type problem.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectPositive solutionen_US
dc.subjectGround stateen_US
dc.subjectSymmetry breakingen_US
dc.titleOn a Brezis-Nirenberg type problemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record